CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Spectrum distribution of the sedond order generalized distributed parameter systems 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 10, 页码: 1224-1232
Authors:  Ge, ZQ;  Zhu, GT;  Ma, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
second order generalized distributed parameter system  spectrum distribution  hilbert space  generalized inverse one of bounded linear operatiors